Change search
ReferencesLink to record
Permanent link

Direct link
SNA's in the Quasi-Periodic Quadratic Family
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 286, no 1, 137-161 p.Article in journal (Refereed) Published
Abstract [en]

We rigorously show that there can exist Strange Nonchaotic Attractors (SNA) in the quasi-periodically forced quadratic ( or logistic) map (theta, x) -> (theta + omega, c(theta)x(1 - x)) for certain choices of c : T bar right arrow [3/2, 4] and Diophantine omega.

Place, publisher, year, edition, pages
2009. Vol. 286, no 1, 137-161 p.
Keyword [en]
strange nonchaotic attractors, positive lyapunov exponent, minimality, equations, dynamics, map
National Category
URN: urn:nbn:se:kth:diva-18098DOI: 10.1007/s00220-008-0626-yISI: 000262411000006ScopusID: 2-s2.0-58149487660OAI: diva2:336144
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2012-04-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bjerklöv, Kristian
By organisation
Mathematics (Div.)
In the same journal
Communications in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 37 hits
ReferencesLink to record
Permanent link

Direct link